# SDR N6WA20131211001

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 24,728 hours, 17,701 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 AHRS FAILED IN FLIGHT.  R & R NR 2 AHRS COMPUTER IAW CRJ 700 AMM 34-31-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
